Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Does carbon monoxide or heparin exposure cause a lump on neck, nose bleeds, vascular changes, numbness on top of skull, kidney pain, blood in urine and fatigue ?

cabon monoxide or heparin exposure? help me please giiving up hope on finding any help online for free the following symptoms.... a lump on neck.... nosebleeds ... vascular changes..... numbness on top of skull... kidney pain.... blood in urine ... fatigue and yes these are VERY REAL possibilities figured id post under a diff catagory..... really getting iritatatred that i is this hard to get any kind of feed back at all or to find free med opinions online i thought this would be easy to talk to somebody but after 4 hours online and NOTHING ...... REALLY?!?!?!? i guess easy was the wrong thing to expect
Asked On : Sat, 9 Apr 2011
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
How can you imagine disorders which may not be possible !.
Consult your family physician, undergo detailed medical and biochemical evaluation and this will prove you are fine.
Answered: Fri, 22 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor